# SDR SWIA202160728

- Difficulty date: June 8, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER INBD FLAP 11.5" FROM SPAR 23.5" FROM FUSELAGE HAS DENT ROUGH DIMENSIONS .3" X .25" X .015" DEEP.PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.    (C-CHECK RO 9/3/21)   REPAIRED DENT ON LH INBOARD FLAP 11.5" FROM SPAR 23.5" FROM AC FUSELAGE IAW BOMBARDIER REO 601R-57-52-1544 REV - - DATED 2010-01-07. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE.
